# SDR MWEA030128

- Difficulty date: February 23, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 40,995 hours, 42,966 cycles
- System (JASC): 3244 · Tire
- Part: Bolt
- Condition: Sheared
- Location: Lt Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 MAIN WHEEL ASSY THROUGH BOLT SHEARED OFF.  REPLACED NR 1 WHEEL AND TIRE ASSEMBLY.
